The cohomological equation for partially hyperbolic diffeomorphisms
Cocycles over partially hyperbolic maps, Astérisque, no. 358 (2013), 91 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@incollection{AST_2013__358__75_0,
     author = {Wilkinson, Amie},
     title = {The cohomological equation for partially hyperbolic diffeomorphisms},
     booktitle = {Cocycles over partially hyperbolic maps},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {358},
     year = {2013},
     zbl = {1348.37054},
     mrnumber = {3203217},
     language = {en},
     url = {http://www.numdam.org/item/AST_2013__358__75_0/}
}
Wilkinson, Amie. The cohomological equation for partially hyperbolic diffeomorphisms, dans Cocycles over partially hyperbolic maps, Astérisque, no. 358 (2013), 91 p. http://www.numdam.org/item/AST_2013__358__75_0/

[1] A. Avila, J. Santamaria & M. Viana - "Cocycles over partially hyperbolic maps", this volume. | Numdam | Zbl 1350.37004

[2] A. Avila & M. Viana - "Extremal Lyapunov exponents of smooth cocycles", Informes de matemática 606 (2008), https://www.researchgate.net/publication/ 228797868_Extremal_Lyapunov_exponents_of_smooth_cocycles. | Zbl 1196.37054

[3] A. Avila, M. Viana & A. Wilkinson - "Absolute continuity, Lyapunov exponents and rigidity I: geodesic flows", preprint arXiv:1110.2365. | Article | MR 3353805 | Zbl 1352.37084

[4] C. Bonatti & M. Viana - "Lyapunov exponents with multiplicity 1 for deterministic products of matrices", Ergodic Theory Dynam. Systems 24 (2004), p. 1295-1330. | Article | MR 2104587 | Zbl 1087.37017

[5] M. I. Brin & J. B. Pesin - "Partially hyperbolic dynamical systems", Izv. Akad. Nauk SSSR Ser. Mat. 38 (1974), p. 170-212. | MR 343316 | Zbl 0304.58017

[6] K. Burns, C. Pugh & A. Wilkinson -"Stable ergodicity and Anosov flows", Topology 39 (2000), p. 149-159. | Article | MR 1710997 | Zbl 0930.37008

[7] K. Burns, F. Rodriguez Hertz, M. A. Rodriguez Hertz, A. Talitskaya & R. Ures - "Density of accessibility for partially hyperbolic diffeomorphisms with one-dimensional center", Discrete Contin. Dyn. Syst. 22 (2008), p. 75-88. | Article | MR 2410948 | Zbl 1154.37328

[8] K. Burns & A. Wilkinson - "Stable ergodicity of skew products", Ann. Sci. École Norm. Sup. 32 (1999), p. 859-889. | Article | EuDML 82505 | Numdam | MR 1717580 | Zbl 0942.37015

[9] K. Burns & A. Wilkinson - "On the ergodicity of partially hyperbolic diffeomorphisms", to appear in Ann. of Math. | MR 2630044

[10] S. Campanato - "Proprietà di una famiglia di spazi funzionali", Ann. Scuola Norm. Sup. Pisa 18 (1964), p. 137-160. | EuDML 83314 | Numdam | MR 167862 | Zbl 0133.06801

[11] D. Damjanović & A. Katok - "Periodic cycle functionals and cocycle rigidity for certain partially hyperbolic 𝐑 k actions", Discrete Contin. Dyn. Syst. 13 (2005), p. 985-1005. | Article | MR 2166714 | Zbl 1109.37029

[12] D. Damjanović & A. Katok - "Local rigidity of partially hyperbolic actions. II: The geometric method and restrictions of Weyl chamber flows on S L ( n , 𝐑 ) / Γ ", Int. Math. Res. Not. 2011 (2011), p. 4405-4430. | MR 2838045 | Zbl 1291.37027

[13] D. Dolgopyat -"Livsič theory for compact group extensions of hyperbolic systems", Mosc. Math. J. 5 (2005), p. 55-67. | Article | MR 2153466 | Zbl 1094.37014

[14] D. Dolgopyat & A. Wilkinson - "Stable accessibility is C 1 dense", Astérisque 287 (2003), p. 33-60. | Numdam | MR 2039999 | Zbl 1213.37053

[15] V. Guillemin & D. Kazhdan - "On the cohomology of certain dynamical systems", Topology 19 (1980), p. 291-299. | Article | MR 579578 | Zbl 0498.58018

[16] V. Guillemin & D. Kazhdan - "Some inverse spectral results for negatively curved 2-manifolds", Topology 19 (1980), p. 301-312. | Article | MR 579579 | Zbl 0465.58027

[17] M. W. Hirsch - Differential topology, Graduate Texts in Math., vol. 33, Springer, 1994. | MR 1336822

[18] M. W. Hirsch, C. Pugh & M. Shub - Invariant manifolds, Lecture Notes in Math., vol. 583, Springer, 1977. | MR 501173 | Zbl 0355.58009

[19] J.-L. Journé - "A regularity lemma for functions of several variables", Rev. Mat. Iberoamericana 4 (1988), p. 187-193. | Article | EuDML 39380 | MR 1028737 | Zbl 0699.58008

[20] A. Katok & A. Kononenko - "Cocycles' stability for partially hyperbolic systems", Math. Res. Lett. 3 (1996), p. 191-210. | Article | MR 1386840 | Zbl 0853.58082

[21] A. Katok & V. Niţică - "Rigidity of higher rank abelian cocycles with values in diffeomorphism groups", Geom. Dedicata 124 (2007), p. 109-131. | Article | MR 2318540 | Zbl 1120.37017

[22] I. Kolář, P. W. Michor & J. Slovák - Natural operations in differential geometry, Springer, 1993. | Article | MR 1202431 | Zbl 0782.53013

[23] A. N. Livšic - "Certain properties of the homology of Y-systems", Mat. Zametki 10 (1971), p. 555-564. | MR 293669 | Zbl 0227.58006

[24] A. N. Livšic - "Cohomology of dynamical systems", Izv. Akad. Nauk SSSR Ser. Mat. 36 (1972), p. 1296-1320. | MR 334287

[25] A. N. Livšic & J. G. Sinaĭ - "Invariant measures that are compatible with smoothness for transitive C-systems", Dokl. Akad. Nauk SSSR 207 (1972), p. 1039-1041. | MR 317355 | Zbl 0284.58014

[26] R. De La Llave - "Analytic regularity of solutions of Livsic's cohomology equation and some applications to analytic conjugacy of hyperbolic dynamical systems", Ergodic Theory Dynam. Systems 17 (1997), p. 649-662. | Article | MR 1452186 | Zbl 0883.58024

[27] R. De La Llave - "Bootstrap of regularity for integrable solutions of cohomology equations", in Modern dynamical systems and applications, Cambridge Univ. Press, 2004, p. 405-418. | MR 2093313 | Zbl 1147.37319

[28] R. De La Llave, J. M. Marco & R. Mariyón - "Canonical perturbation theory of Anosov systems and regularity results for the Livšic cohomology equation", Ann. of Math. 123 (1986), p. 537-611. | Article | MR 840722 | Zbl 0603.58016

[29] M. Nicol & M. Pollicott - "Livšic's theorem for semisimple Lie groups", Ergodic Theory Dynam. Systems 21 (2001), p. 1501-1509. | Article | MR 1855844 | Zbl 0999.37017

[30] M. Nicol & A. Török - "Whitney regularity for solutions to the coboundary equation on Cantor sets", Math. Phys. Electron. J. 13 (2007), Paper 6. | EuDML 128914 | MR 2366119 | Zbl 1137.37303

[31] V. Niţică & A. Török - "Regularity of the transfer map for cohomologous cocycles", Ergodic Theory Dynam. Systems 18 (1998), p. 1187-1209. | Article | MR 1653240 | Zbl 0918.58057

[32] C. Pugh & M. Shub - "Stably ergodic dynamical systems and partial hyperbolicity", J. Complexity 13 (1997), p. 125-179. | Article | MR 1449765 | Zbl 0883.58025

[33] C. Pugh, M. Shub & A. Wilkinson - "Hölder foliations", Duke Math. J. 86 (1997), p. 517-546. | Article | MR 1432307 | Zbl 0877.58045

[34] C. Pugh, M. Shub & A. Wilkinson - "Correction to: "Hölder foliations" [Duke Math. J. 86 (1997), no. 3, 517-546; MR1432307 (97m:58155)]", Duke Math. J. 105 (2000), p. 105-106. | Article | MR 1788044 | Zbl 0877.58045

[35] D. Repovš, A. B. Skopenkov & E. V. Ščepin - "C 1 -homogeneous compacta in 𝐑 n are C 1 -submanifolds of 𝐑 n ", Proc. Amer. Math. Soc. 124 (1996), p. 1219-1226. | Article | MR 1301046 | Zbl 0863.53004

[36] F. Rodriguez Hertz, M. A. Rodriguez Hertz & R. Ures - "Accessibility and stable ergodicity for partially hyperbolic diffeomorphisms with 1d-center bundle", Invent. Math. 172 (2008), p. 353-381. | Article | MR 2390288 | Zbl 1136.37020

[37] W. A. Veech - "Periodic points and invariant pseudomeasures for toral endomorphisms", Ergodic Theory Dynam. Systems 6 (1986), p. 449-473. | Article | MR 863205 | Zbl 0616.28009